I had sex with my boyfriend on May 16th and the condom broke. However, I was already 3 days late from my period before. After 36 hours of the intercourse I took plan b one step. I was tired and had head aches. And had bleeding for 8 days but it was super light. I don't know if that counted for my period. It's June 9th and I'm expecting for my period in 5 days and I can't stop stressing and I hear that stress can mess up the menstrual ovulation.
Plan B is a huge dose of artificial hormone. It is common for it to mess your cycle up completely. It's a case of just sitting it out until things get back to normal, which may take a month or two.
A late period is normal, as is bleeding in between periods after taking it.
I'm assuming you had already ruled out pregnancy as the reason that your period was late, before you took Plan B.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Mar 2014 • 1 answer
Updated 10 Dec 2014 • 1 answer
Updated 5 Oct 2015 • 1 answer
Updated 9 Dec 2016 • 2 answers
Updated 22 Mar 2017 • 1 answer